Thank you Karen for such a quick reply!
Yeah I'm almost 100% sure it was the Sertraline. I could feel my body responding to it which led to the subsequent stiffening or hyper tension of my abdomen, back and kneck.
My kneck has gotten better since then but the back and sides of my abdomen are lingering. Actually all the bowel pain that I was taking Sertraline for initially came from stopping sertraline 3 years ago.
I had been on it for many years and had the typical symptoms of IBS like diarrahea and what not but when I stopped it I developed a dull aching pain over my lower bowel area that was diagnosed as IBS. I'm pretty sure it is IBS because it reacts to the foods I eat and I don't have any of the symptoms of other gastrointestinal disorders. Over time though this pain became less pronounced and widespread and was more so just intestinal discomfort and malaise. I feel like now however after trying sertraline again that all that old pain has come back to my ab muscles (especially the sides) and now it's also spread to my lower and mid back (I don't think that is IBS though) but rather a nervous reaction to the drug.
Sorry for the long reply but it's quite a complicated issue.
Oh, and I'm going back the doc's tomorrow so will discuss it then.
Thanks again for your reply!